Bravo, F. (2006) Bartlett-type adjustments for empirical discrepancy test statistics. Journal of Statistical Planning and Inference, 136 (3). pp. 537-554. ISSN 0378-3758
Abstract
This paper derives two Bartlett-type adjustments that can be used to obtain higher-order improvements to the distribution of the class of empirical discrepancy test statistics recently introduced by Corcoran (Biometrika 85 (1998) 967) as a generalisation of Owen's (Biometrika 36 (1988) 237) empirical likelihood. The corrections are illustrated in the context of the so-called Cressie–Read goodness-of-fit statistic (Biometrika 85 (1998) 535), and their effectiveness in finite samples is evaluated using simulations.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Dates: |
|
Institution: | The University of York |
Academic Units: | The University of York > Faculty of Social Sciences (York) > Economics and Related Studies (York) |
Depositing User: | York RAE Import |
Date Deposited: | 08 Apr 2009 11:11 |
Last Modified: | 08 Apr 2009 11:11 |
Published Version: | http://dx.doi.org/10.1016/j.jspi.2004.08.010 |
Status: | Published |
Publisher: | Elsevier |
Identification Number: | 10.1016/j.jspi.2004.08.010 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:6883 |